Ohio, 2012Winter Weather in Ohio, January 19 to 20, 2012
January 19 to 20, 2012 · NWS ILN · 10 events in 10 counties and zones
A cold front passed through the region on Thursday, January 19th. Snowfall associated with this front was generally one to two inches north of the I-70 corridor, an inch or less south of the interstate.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front passed through the region on Thursday, January 19th. Snowfall associated with this front was generally one to two inches north of the I-70 corridor, an inch or less south of the interstate.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jan 19, 6:37 AM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Jan 19, 6:37 AM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
637 AM EST THU JAN 19 2012
.SYNOPSIS...
AS LOW PRESSURE MOVES EAST ACROSS THE GREAT LAKES TODAY...A COLD
FRONT WILL MOVE THROUGH THE OHIO VALLEY. THIS WILL BRING SNOW TO THE
REGION. AFTER A DRY PERIOD ON THURSDAY NIGHT...ANOTHER STORM SYSTEM
WILL MOVE INTO THE AREA FROM FRIDAY THROUGH SATURDAY. THIS SYSTEM
WILL BRING SNOW AND MIXED PRECIPITATION...AS WELL AS RAIN NEAR THE
OHIO RIVER.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MODEL SOLUTIONS HAVE CONVERGED FAIRLY WELL ON THE TIMING AND
PLACEMENT OF A COLD FRONT FORECAST TO MOVE THROUGH THE FORECAST
AREA TODAY. THERE ARE SOME SLIGHT DIFFERENCES WITH REGARDS TO
MOISTURE AND QPF...WITH THE NAM12 APPEARING TOO DRY IN BOTH ITS
00Z AND 06Z RUNS. REGARDLESS...IT IS CLEAR THAT ACCUMULATING SNOW
WILL FALL ACROSS THE NORTHERN HALF OF THE FORECAST AREA...AND MOST
OF THE AVAILABLE GUIDANCE APPEARED TO SETTLE INTO THE 1-2 INCH
RANGE. HAVE ISSUED THE GRIDS WITH 100-POPS IN THIS REGION...BUT
PROVIDED AT LEAST A CHANCE OF SNOW FOR THE ENTIRE FORECAST AREA.
IN THE SOUTH...THE FORCING WILL BE WEAKER...AND WARMER
TEMPERATURES WILL BE LESS FAVORABLE FOR ACCUMULATION. IN
FACT...SOME RAIN COULD ENTER THE MIX SOUTH OF THE OHIO RIVER OR IN
FAR SOUTHERN OHIO.
LIGHT SNOW COULD LINGER INTO THE EVENING IN THE SCIOTO
VALLEY...BUT MOST OF THE ACTIVITY WILL HAVE MOVED EAST BY THE END
OF THE DAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
BEHIND THE COLD FRONT...TEMPERATURES WILL DROP CONSIDERABLY. HIGH
PRESSURE WILL BE BRIEFLY CENTERED OVER THE REGION...AND WHILE
SKIES MAY NOT TOTALLY CLEAR OUT OVERNIGHT...TEMPERATURES WILL
EASILY FALL INTO THE TEENS. SINGLE DIGITS WILL BE POSSIBLE IN THE
FAR NORTH AND NORTHEAST PARTS OF THE CWA IF MORE CLEARING DEVELOPS
THAN IS CURRENTLY FORECAST.
A COMPLICATED FORECAST IS SETTING UP FOR FRIDAY INTO SATURDAY...AS
A MID-LEVEL SHORTWAVE MOVES QUICKLY EASTWARD ACROSS THE GREAT
LAKES AND OHIO VALLEY. A DEVELOPING SURFACE LOW WILL MOVE
NORTHEAST FROM THE TENNESSEE VALLEY...AND ITS EVENTUAL TRACK AND
INTENSITY REMAIN THE KEY QUESTIONS FOR THE PRECIPITATION TYPE FORECAST.
THE OVERALL SETUP IS PRETTY WELL AGREED UPON...WITH COLD AIR AT
THE SURFACE BEING OVERRUN BY A THICK LAYER OF WARM AIR AS
PRECIPITATION BEGINS. WARM ADVECTION IN THE 925MB-850MB LAYER
(AHEAD OF THE LOW AND SHORTWAVE ALOFT) IS IMPRESSIVE. THE
PLACEMENT OF THE TRANSITION ZONE IS STILL IN QUESTION...AND THIS
IS THE DRIVING FORCE BEHIND THE UNCERTAINTY IN THE FORECAST. BOTH
THE GFS AND ECMWF HAVE BEEN FAIRLY CONSISTENT IN THEIR OWN
SOLUTIONS...AND JUST AS INCONSISTENT IN TERMS OF MATCHING UP WITH
EACH OTHER. AS IT HAS BEEN...THE ECMWF IS FORECASTING A STRONGER
SURFACE LOW WITH WARMER TEMPERATURES AS COMPARED TO THE
GFS...ALTHOUGH THE TIMING HAS CHANGED A BIT WITH THE ECMWF NOW
BEING A BIT SLOWER. THE WARMER ECMWF SOLUTION HAS SUPPORT FROM THE
CANADIAN NORTHERN HEMISPHERIC MODEL...AS WELL AS THE NAM12 (FOR
WHATEVER THAT MAY BE WORTH TOWARD THE END OF ITS RUN). THE SOURCE
OF THIS SYSTEM ALOFT IS STILL MAKING ITS WAY ON SHORE FROM THE
PACIFIC...SO IT WILL PROBABLY BE ANOTHER CYCLE OR TWO BEFORE THE
MODEL SOLUTIONS CONVERGE A BIT BETTER. FOR NOW...HAVE MADE A BIT
MORE OF A DETERMINISTIC FORECAST THAN WHAT WAS INHERITED...WITH
SPECIFICS MENTIONED IN THE HWO AS WELL AS THE WEATHER GRIDS.
AS COULD BE INFERRED FROM THE ABOVE...CONFIDENCE IN THESE
SPECIFICS IS STILL NOT ESPECIALLY HIGH.
WARM ADVECTION WILL KEEP MOST OF THE SOUTHERN PORTIONS OF THE
FORECAST AREA IN THE RAIN...WITH A PERIOD OF FREEZING RAIN
POSSIBLE AT ONSET AS TEMPS ONLY SLOWLY RECOVER FROM THE CHILLY
LOWS ON FRIDAY MORNING. THERE IS CONCERN THAT FREEZING RAIN COULD
BE THE DOMINANT PRECIPITATION TYPE FOR A PERIOD OF TIME ON FRIDAY
NIGHT ACROSS THE HEART OF THE FORECAST AREA...ROUGHLY ALONG AND
NEAR A LINE STRETCHING FROM BROOKVILLE INDIANA TO LANCASTER OHIO.
BASED ON THE QPF FORECASTS (WHICH ARE FAIRLY WELL ALIGNED FROM
MODEL TO MODEL)...CONDITIONS LOOK SUPPORTIVE FOR AROUND A TENTH OF
AN INCH OF ICE ACCUMULATION. TOTAL QPF WAS AROUND 0.20-0.25...BUT
SOME OF THAT WILL FALL AS OTHER PRECIP TYPES AND NOT ALL OF IT
WILL FREEZE.
SNOW WILL BE THE DOMINANT PRECIPITATION TYPE ACROSS THE NORTHERN
TIER OF COUNTIES...WHICH WILL ALSO BE CLOSER TO THE STRONGER
FORCING ASSOCIATED WITH THE SHORTWAVE (500MB) AND FRONTOGENESIS
(850MB). WILL CARRY 2-4 INCHES IN THE GRIDS AT THIS
TIME...ALTHOUGH NEAR THE FAR NORTHERN BORDER THERE IS THE
POTENTIAL FOR 3-5 INCHES.
NON-DIURNAL TEMPERATURES WERE RUN THROUGH SATURDAY EVENING...WITH
ADVECTION DOMINATING THE RADIATIONAL COMPONENTS OF THE TEMPERATURE
FORECAST.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AFTER THE TAIL END OF THE SURFACE LOW AND UPPER LEVEL TROUGH CROSSES
THE OHIO VALLEY EARLY SATURDAY...HIGH PRESSURE WILL BUILD OVER THE
GREAT LAKES. THE AXIS OF THIS HIGH WILL CROSS FROM THE MS VLY TO THE
OHVLY OVERNIGHT AND WINDS WILL TURN SOUTHEASTERLY IN ITS WAKE ON
SUNDAY. BEFORE THE RAIN ENDS SATURDAY...THERE MAY BE ENOUGH COLD AIR
WORKING IN ON THE NORTHWEST SIDE OF THE SYSTEM TO MIX IN SLEET ZR
AND SNOW.
NEXT FRONTAL PASSAGE IS OVERNIGHT SUNDAY AND MODELS ARE IN BROAD
OVERALL AGREEMENT BUT DIFFER IN TIMING...STRENGTH...AND PLACEMENT OF
THE FRONT AND SURFACE CIRCULATION. SEEING SURROUNDING OFFICES WITH
LOW CHANCE POPS FOR THE SUN NIGHT/MON TIME FRAME...I TWEAKED HPC
GUIDANCE AND RAN WITH THE CONSENSUS. THIS WAS EASIER TO DO AS ALL OF
THE MODELS AGREED IN A WARM SOLUTION AND ALL RAIN.
HIGH PRESSURE BUILDS IN FOR TUESDAY. DROPPED CHANCES OF PRECIP TO
NIL DURING THIS TIME ALTHOUGH A LINGERING COLD POOL SPRINKLE OR SNOW
SHOWER CAN'T BE RULED OUT IN THE NW FLOW OFF OF LMICH. NEXT SYSTEM
IS PROGGED TO CROSS OHVLY EARLY THURSDAY.
TEMPERATURES WERE BLENDED FROM THE PREVIOUS FORECAST AND HPC
GUIDANCE FOR MUCH OF THE EXTENDED PERIOD. NO SWINGS OVER 3 DEGREES
WERE NOTED WITH THIS PROCEDURE AND IT WAS GENERALLY A WARMING TREND
THROUGH THE FORECAST. BEYOND EARLY SATURDAY THIS HELPED TO INCREASE
OVERNIGHT LOWS TO ABOVE FREEZING SO THAT ANY CHANCES OF RAIN SHOWERS
WOULD NOT NEED A FREEZING MODIFIER ADDED TO THEM.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL MOVE QUICKLY
NORTHEAST...BEING LOCATED OVER EASTERN QUEBEC WESTERN QUEBEC BY
FRIDAY MORNING. AN ATTENDANT COLD FRONT WILL SWEEP ACROSS THE
REGION THIS AFTERNOON. INCREASING MOISTURE AND LIFT SHOULD BRING
LIGHT SNOW TO THE REGION WITH THE BEST CHANCE OCCURRING IN THE
KDAY TO KCMH CORRIDOR. HAVE VSBYS DROPPING INTO THE IFR CATEGORY
AT KDAY...KCMH AND KLCK. KILN SHOULD BE ON THE EDGE OF THE BETTER
PCPN AND MAY BRIEFLY EXPERIENCE IFR VSBYS. HAVE GONE WITH MVFR
CIGS AT THESE LOCALES ALTHOUGH SOME EMBEDDED IFR CIGS CAN NOT BE
RULED OUT IN THE SNOW. FARTHER SOUTH...KCVG AND KLUK WILL BE IN A
LESS FAVORABLE AREA AND HAVE JUST GONE WITH A BRIEF PERIOD OF MVFR
VSBYS IN LIGHT SNOW. ONCE THE FRONT PASSES BY TO THE SOUTHEAST
THIS EVENING...ANY LOW LEVEL CLOUDS SHOULD SCATTER AS A MODIFIED
ARCTIC HIGH PRESSURE SYSTEM SETTLES INTO THE OHIO VALLEY REGION.
OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES LIKELY FRIDAY NIGHT
AND SATURDAY. MVFR CEILINGS AND VISIBILITIES POSSIBLE SUNDAY NIGHT
INTO MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...FRANKS
AVIATION...HICKMAN
Hazardous weather outlook, Jan 19, 3:45 AM EST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
345 AM EST THU JAN 19 2012
OHZ026-034-035-043-044-200845-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
345 AM EST THU JAN 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
A COLD FRONT WILL BRING SNOW TO THE REGION TODAY. SNOW
ACCUMULATIONS OF ONE TO TWO INCHES ARE EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA FROM FRIDAY AFTERNOON
THROUGH SATURDAY MORNING. ACCUMULATING SNOW IS EXPECTED WITH THIS
SYSTEM...WITH TOTAL ACCUMULATIONS OF 2-4 INCHES. THE EXACT
DETAILS REGARDING THE TIMING AND INTENSITY OF THIS SYSTEM REMAIN
UNCERTAIN...SO REMAIN ALERT FOR FUTURE UPDATES.
.SPOTTER INFORMATION STATEMENT...
SNOW SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
OHZ042-045-046-051>056-065-200845-
DARKE-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-FAIRFIELD-
345 AM EST THU JAN 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.
.DAY ONE...TODAY AND TONIGHT.
A COLD FRONT WILL BRING SNOW TO THE REGION TODAY. SNOW
ACCUMULATIONS OF ONE TO TWO INCHES ARE EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA FROM FRIDAY AFTERNOON
THROUGH SATURDAY MORNING. THIS SYSTEM WILL BRING A MIX OF
SNOW...SLEET...AND FREEZING RAIN. TOTAL SNOWFALL ACCUMULATIONS OF
AROUND AN INCH ARE EXPECTED...AS WELL AS UP TO A TENTH OF AN INCH
OF FREEZING RAIN. THE EXACT DETAILS REGARDING THE TIMING AND
INTENSITY OF THIS SYSTEM REMAIN UNCERTAIN...SO REMAIN ALERT FOR
FUTURE UPDATES.
.SPOTTER INFORMATION STATEMENT...
SNOW SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
INZ050-058-059-066-073-074-OHZ060>064-070>074-077-080-200845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HAMILTON-HIGHLAND-
345 AM EST THU JAN 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
A COLD FRONT WILL BRING SNOW TO THE REGION TODAY. SNOW
ACCUMULATIONS WILL GENERALLY BE UNDER AN INCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA FROM FRIDAY AFTERNOON
THROUGH SATURDAY MORNING. THIS SYSTEM WILL BRING A MIX OF RAIN AND
FREEZING RAIN. FREEZING RAIN ACCUMULATIONS WILL BE UP TO A TENTH
OF AN INCH. SOME SNOW ALSO APPEARS POSSIBLE ON SATURDAY
MORNING...WITH LITTLE TO NO ACCUMULATION EXPECTED. THE EXACT
DETAILS REGARDING THE TIMING AND INTENSITY OF THIS SYSTEM REMAIN
UNCERTAIN...SO REMAIN ALERT FOR FUTURE UPDATES.
.SPOTTER INFORMATION STATEMENT...
SNOW SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
INZ075-080-KYZ089>100-OHZ078-079-081-082-088-200845-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLERMONT-BROWN-ADAMS-PIKE-
SCIOTO-
345 AM EST THU JAN 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.
.DAY ONE...TODAY AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A STORM SYSTEM WILL MOVE INTO THE AREA FROM FRIDAY AFTERNOON
THROUGH SATURDAY MORNING. WHILE MOST OF THE PRECIPITATION SHOULD
FALL AS RAIN...A BRIEF PERIOD OF FREEZING RAIN WILL BE POSSIBLE ON
FRIDAY AFTERNOON. THE EXACT DETAILS REGARDING THE TIMING AND
INTENSITY OF THIS SYSTEM REMAIN UNCERTAIN...SO REMAIN ALERT FOR
FUTURE UPDATES.
.SPOTTER INFORMATION STATEMENT...
SNOW SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
HATZOS
In the hours before
Special weather statement, Jan 19, 7:31 AM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
731 AM EST THU JAN 19 2012
INZ050-OHZ026-034-035-042>046-051>056-060>062-065-191700-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAIRFIELD-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA...LANCASTER
731 AM EST THU JAN 19 2012
...SNOW TO AFFECT THE AREA TODAY...
SNOW WILL DEVELOP ACROSS THE REGION...MAINLY NORTH OF INTERSTATE
70...BETWEEN 9 AM AND NOON. THE SNOW WILL CONTINUE THROUGH MUCH OF
THE AFTERNOON BEFORE TAPERING OFF LATE IN THE DAY INTO THE EARLY
EVENING. ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED TO OCCUR.
THIS MAY RESULT IN SLICK CONDITIONS DEVELOPING...ESPECIALLY ON
UNTREATED ROADS.
Winter Weather, Auglaize
- When
- January 19, 8:00 AM EST to January 20, 3:00 AM EST
- Where
- Auglaize forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
An inch of snow was measured at the county garage in Wapakoneta.
Winter Weather, Champaign
- When
- January 19, 8:00 AM EST to January 20, 3:00 AM EST
- Where
- Champaign forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
An inch and a half of snow was measured at the county garage in Urbana.
Winter Weather, Clark
- When
- January 19, 8:00 AM EST to January 20, 3:00 AM EST
- Where
- Clark forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
An inch and a half of snow was measured in Springfield.
Winter Weather, Darke
- When
- January 19, 8:00 AM EST to January 20, 3:00 AM EST
- Where
- Darke forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
An inch and a half of snow was measured at the county garage in Greenville.
Winter Weather, Franklin
- When
- January 19, 8:00 AM EST to January 20, 3:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
An inch of snow was measured at the county garage in Westerville. The Columbus airport measured a half inch and a public report of 2.4 inches came out of Worthington.
Winter Weather, Logan
- When
- January 19, 8:00 AM EST to January 20, 3:00 AM EST
- Where
- Logan forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
An inch of snow was measured at the county garage in Bellefontaine.
Winter Weather, Miami
- When
- January 19, 8:00 AM EST to January 20, 3:00 AM EST
- Where
- Miami forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
An inch of snow was measured at the county garage in Troy. A spotter measured 1.9 inches of snow in Tipp City.
Winter Weather, Montgomery
- When
- January 19, 8:00 AM EST to January 20, 3:00 AM EST
- Where
- Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
A spotter measured 1.1 inches of snow in Huber Heights. A half inch of snow was measured at the county garage in Clayton, and by a spotter in Union.
Winter Weather, Pickaway
- When
- January 19, 8:00 AM EST to January 20, 3:00 AM EST
- Where
- Pickaway forecast zone
- Reported by
- Department of Highways
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
An inch and a half of snow was measured at the county garage in Circleville.
Winter Weather, Union
- When
- January 19, 8:00 AM EST to January 20, 3:00 AM EST
- Where
- Union forecast zone
- Reported by
- Department of Highways
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
An inch of snow was measured at the county garage in Marysville.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm in Washington, January 19, 20121 death · 2 injured · $7.0 million · 6 events
- Wildfire and High Wind in Nevada, January 19 to 21, 20121 death · 3 injured · $4.6 million · 73 kt wind · 2 events
- Debris Flows and Strong Wind in California, January 19 to 31, 2012$363,000 · 10 events
- Winter Storm in New York, January 19 to 20, 2012$45,000 · 2 events
- Winter Weather in Indiana, January 19, 201224 events
- High Wind in Wyoming, January 19 to 20, 2012$30,000 · 79 kt wind · 1 event
- Winter Storm and High Wind in Alaska, January 19 to 22, 201267 kt wind · 15 events
- Extreme Cold in Minnesota, January 19, 201212 events
- Debris Flows in Oregon, January 19 to 20, 20129 events
- Winter Weather in Massachusetts, January 19 to 20, 20126 events
- Winter Weather in Rhode Island, January 19 to 20, 20125 events
- Heavy Snow and Winter Weather in Idaho, January 19 to 20, 20124 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 362932, 362933, 362934, 362935, 362937, 362938, 362939, 362940, 362941, 362942.